Pigment International

CLINICAL PICTURE
Year
: 2021  |  Volume : 8  |  Issue : 1  |  Page : 70--71

Linear streaky hypopigmentation


Pooja Arora, Sinu Rose Mathachan 
 Department of Dermatology, Venereology and Leprosy, Dr. Ram Manohar Lohia and Post Graduate Institute of Medical Education and Research, New Delhi, India

Correspondence Address:
Postgraduate student Sinu Rose Mathachan
Department of Dermatology, Venereology and Leprosy, Dr. Ram Manohar Lohia and Post Graduate Institute of Medical Education and Research, New Delhi
India

Intralesional steroids are associated with several local cutaneous adverse effects. Linear streaky hypopigmentation is a rarely reported side effect that mimics vitiligo. We report a case of linear streaky hypopigmentation following intralesional triamcinolone acetonide and highlight the importance of preventing such side effects by avoiding excess and deeper injections of steroids.


How to cite this article:
Arora P, Mathachan SR. Linear streaky hypopigmentation.Pigment Int 2021;8:70-71


How to cite this URL:
Arora P, Mathachan SR. Linear streaky hypopigmentation. Pigment Int [serial online] 2021 [cited 2021 Sep 28 ];8:70-71
Available from: https://www.pigmentinternational.com/article.asp?issn=2349-5847;year=2021;volume=8;issue=1;spage=70;epage=71;aulast=Arora;type=0